How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Khizra Naz Your Own Question
Khizra Naz
Khizra Naz, Doctor
Category: Medical
Satisfied Customers: 2467
Experience:  GP
108331350
Type Your Medical Question Here...
Khizra Naz is online now

I am looking for some advice about migraines, since being on

Customer Question

Hi i am looking for some advice about migraines
JA: Is the headache episodic or daily? And what about nausea?
Customer: since being on holiday they are daily caused by all kinds of triggers, only slight nausea but vision impairment in the right eye
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: i am currently on the beta blockers propranalol, was coasting on 20mg a day in england after coming down from a might higher dose but now i feel like i should up my dose again to around 120mg a day
Submitted: 12 days ago.
Category: Medical
Expert:  Khizra Naz replied 12 days ago.

Hello My name is***** will try my best to help you.

I am sorry that you are going through this.

Expert:  Khizra Naz replied 12 days ago.

Do you feel that these episodes have started after you decreased the dose?

Customer: replied 12 days ago.
thank you, ***** ***** so but i think mainly due to being on thailand now as i was able to coast on the decreased dose in england fine
Customer: replied 12 days ago.
i think the change in climate has played a big factor and now subsequently i have many other triggers
Customer: replied 12 days ago.
unfortunately i only have a finite amount of propranolol with me for my long trip so i am unsure whether to up the dosage or seek out other preventative measures
Customer: replied 12 days ago.
Hope you can help Dr. Naz
Expert:  Khizra Naz replied 12 days ago.

Up the dosage, as you were already on higher dose. You would be able to get more from urgent care in thailand. As you have more triggers, it;s better to increase the dose to previous.

Customer: replied 12 days ago.
ok will do, what exactly is urgent care?
Expert:  Khizra Naz replied 12 days ago.

It;s an emergency treatment centre.

Customer: replied 12 days ago.
also the lady at the pharmacy was very shocked that i was taking propranalol for migraines and really wanted me to stop but she couldnt explain why due to the language barrier, should i be worried about taking them?
Expert:  Khizra Naz replied 12 days ago.

No, Propanolol is indicated for prophylaxis of migraines. She didn't know.

Customer: replied 12 days ago.
ok thank you for the help doctor
Expert:  Khizra Naz replied 12 days ago.

You are welcome.